# SDR C2XA09RI084

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 24,823 hours, 18,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: FAU751A4
- Condition: Corroded
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2548 - EWR - FLIGHT CREW REPORTED EMERGENCY LIGHTS INTERMITTENT.  EWR MX CLEANED OFF CORROSION FROM F/A CONTROL PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
